Mathematical properties of EOQ models with special cost structure

Gambini, Alessandro ; Mingari Scarpello, Giovanni ; Ritelli, Daniele (2013) Mathematical properties of EOQ models with special cost structure. Applied Matematical Modeling, 37 (3). pp. 659-666. ISSN ISSN: 0307-904X
Full text available as:
[img]
Preview
PDF
License: Creative Commons Attribution Non-commercial

Download (343kB) | Preview

Abstract

An existence-uniqueness theorem is proved about a minimum cost order for a class of inventory models whose holding costs grow according to a stock level power law. The outcomes of G. Mingari Scarpello, D. Ritelli, EOQ when holding costs grow with the stock level: well-posedness and solutions, Advanced Modeling and Optimization, 10 (2) (2008) 233-240. are then extended to different environments: i.e. when the holding costs change during time generalizing a model available in H.J. Weiss, Economic Order Quantity Models with Nonlinear Holding Costs, European Journal of Operational Research 9 (1) (1982) 56-60., or with invariable holding costs but adopting a backordering strategy. Application cases are provided assuming several functional behaviors of demand versus the stock level.

Abstract
Document type
Article
Creators
CreatorsAffiliationORCID
Gambini, Alessandro
Mingari Scarpello, Giovanni
Ritelli, Daniele
Keywords
Economic order quantity, Optimal ordering, Non constant demand, Variable holding costs, Planned backorders
Subjects
ISSN
ISSN: 0307-904X
DOI
Deposit date
23 Nov 2012 08:15
Last modified
17 Apr 2013 13:34
URI

Other metadata

Downloads

Downloads

Staff only: View the document

^